Simple Search:

Likelihood Based Estimation in the Logistic Model with Time Censored Data


Citation

Baklizi, Ayman (2002) Likelihood Based Estimation in the Logistic Model with Time Censored Data. Pertanika Journal of Science & Technology, 10 (1). pp. 55-62. ISSN 0128-7680

Abstract / Synopsis

Inference procedures based on the likelihood function are considered for the one logistic distribution with time censored data. The finite sample performances of the maximum likelihood estimator as well as the large sample likelihood inferential procedures based on the Wald, the Rao, and the likelihood ratio statistics are investigated. It is found that the obtained from the asymptotic normal distribution of the maximum likelihood estimator are found no accurate. It is found also that interval estimation based on the Wald and Rao statistics need much more sample size than interval estimation based on the likelihood ratio statistics to attain reasonable accuracy.


Download File

[img]
Preview
PDF
Likelihood_Based_Estimation_in_the_Logistic_Model.pdf

Download (1MB)

Additional Metadata

Item Type: Article
Publisher: Universiti Putra Malaysia Press
Keywords: Confidence intervals, logistic distribution, maximum likelihood estimator, time censored data
Depositing User: Nur Izzati Mohd Zaki
Date Deposited: 01 Dec 2009 04:57
Last Modified: 27 May 2013 07:11
URI: http://psasir.upm.edu.my/id/eprint/3763
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item